Apixiban dose reduced

Hi, have posted before but wanted a bit of reassurance please. Following a DVT in thigh in December, which GP believes was from starting HRT 10 months earlier, I have been on apixiban 5mg twice a day for 6 months. Following a review on Monday consultant reduced this to 2.5mg twice a day for a while. Has anyone else reduced their dose, if so did you feel any different, were you concerned you were not covered. Today at work I sort of panicked and convinced myself my chest was heavy and my arms were numb, all anxiety I expect as nothing came of it. I also suffer with IBS and have been having gastritis type burning pains for last few months which I think may be the tablet, especially as within 2 days this seems more bearable. Any thoughts greatly appreciated.

2 Replies

oldestnewest
  • Hi,

    Yes, reducing medications can be scary.

    I had a cvst ( blood clot on the brain) ,in 2014 ...was on warfarin for two years to shrink it ( it won't go totally )

    I'm not taking it anymore, on recommendations from the consultant. When I first stopped it was bit scary.....but I kept ultra busy and distracted distracted (travel) and now don't think about it too much.

    Currently reducing my dose of anti epileptic meds. Also bit scary, but am doing ok so far.

    Hope it all pans out well....keep busy !☺

  • Thanks for your reply. I am trying not to worry and get on with life. I am sure GP wouldn't have reduced me if not safe. Take care

You may also like...